# SDR C2XA03TY152

- Difficulty date: September 10, 2003
- Submitted: September 11, 2003
- Operation: Air carrier
- Aircraft: N16502
- Make and model: Emb EMB-135ER
- Aircraft serial: 145166
- Aircraft time: 7,745 hours, 7,598 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Cap
- Part number: 14571035409
- Condition: Cracked
- Location: Left Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION THE LT MLG BEARING CAP FAILED NDI FOR CRACKS AT THE MOUNTING HOLES.  MAINTENANCE REMOVED AND REPLACED THE BEARING CAP IAW EMB M.M. 32-10-01, THE REPAIR WAS SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
